# SDR 2007UALA02053

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 66,362 hours, 7,567 cycles
- Engine: Pwa PW4056
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS APU FLAMED OUT AT DEPARTURE TIME.  FIRE CARGO AFT EICAS MSG CAME ON AFTER APU FAILED.   [07-27-07]    AFTER SEVERAL APU SHUT-DOWNS & ABORTED STARTS, CONDUCTED CICADA CHECK OF INLET SCREEN.  CLEANED OFF LOT OFF DEAD BUGS.  10% BLOCKAGED LWR PARTS OF INLET SCREEN.  APU OPERATES NORMALLY.
